Alert archive / Virginia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 66, NWS Blacksburg, VA

June 13, 2018Floyd County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 13, 2018, 6:34 PM EDT for Floyd County, Virginia. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2018, 6:34 PM EDT (22:34 UTC)
Expired
Jun 13, 2018, 7:15 PM EDT
In force
41 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Floyd County, VA

The radar

The Roanoke radar (KFCX), 8 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:59 PM EDTTSTM WND DMG5 Sw Copper Hill, VAONE TREE DOWN ON KINGS STORE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2018-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2018-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

981 
WUUS51 KRNK 132234
SVRRNK
VAC063-132315-
/O.NEW.KRNK.SV.W.0066.180613T2234Z-180613T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
634 PM EDT WED JUN 13 2018

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Floyd County in southwestern Virginia...

* Until 715 PM EDT

* At 634 PM EDT, severe thunderstorms were located along a line
  extending from near Alum Ridge to Floyd to near Endicott, moving
  east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Floyd...
  Indian Valley...
  Willis...
  Terrys Fork...
  and Check.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3682 8042 3689 8060 3701 8043 3700 8042
      3702 8041 3701 8039 3702 8035 3707 8029
      3705 8012 3703 8010 3700 8014 3699 8012
      3698 8014 3696 8014 3695 8015 3695 8018
      3690 8020 3687 8024 3683 8034 3681 8035
TIME...MOT...LOC 2234Z 252DEG 12KT 3694 8041 3694 8030 3690 8024 

HAIL...1.00IN
WIND...60MPH
 
$$

MBS
2 follow-up statements
656 
WWUS51 KRNK 132252
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
652 PM EDT WED JUN 13 2018

VAC063-132315-
/O.CON.KRNK.SV.W.0066.000000T0000Z-180613T2315Z/
Floyd VA-
652 PM EDT WED JUN 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN FLOYD COUNTY...

At 652 PM EDT, severe thunderstorms were located along a line
extending from near Floyd to 6 miles south of Terrys Fork to near
Endicott, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Floyd...
Terrys Fork...
and Check.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3684 8039 3688 8049 3697 8034 3707 8025
      3705 8012 3703 8010 3700 8014 3699 8012
      3698 8014 3696 8014 3695 8015 3695 8018
      3690 8020 3687 8024
TIME...MOT...LOC 2252Z 252DEG 12KT 3696 8035 3696 8024 3692 8018 

HAIL...1.00IN
WIND...60MPH
 
$$

MBS
997 
WWUS51 KRNK 132306
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
706 PM EDT WED JUN 13 2018

VAC063-132315-
/O.EXP.KRNK.SV.W.0066.000000T0000Z-180613T2315Z/
Floyd VA-
706 PM EDT WED JUN 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FLOYD COUNTY 
WILL EXPIRE AT 715 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  

When it is safe to do so, please send your reports of hail of any 
size, as well as reports of any wind damage, including downed trees 
or large limbs, to the National Weather Service by calling toll free 
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be 
shared on the National Weather Service Blacksburg Facebook page and 
on Twitter.

LAT...LON 3684 8039 3688 8049 3697 8034 3707 8025
      3705 8012 3703 8010 3700 8014 3699 8012
      3698 8014 3696 8014 3695 8015 3695 8018
      3690 8020 3687 8024
TIME...MOT...LOC 2305Z 252DEG 12KT 3697 8030 3697 8019 3693 8013 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:56 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 13, 3:56 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
356 PM EDT Wed Jun 13 2018

.SYNOPSIS...
A cold front over the Ohio Valley will move southeast crossing
the Mid-Atlantic Region tonight and Thursday. High pressure
will build into the region in the wake of the front for the
weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 330 PM EDT Wednesday...

Scattered thundershowers which developed over the mountains
this afternoon will drift east and into the piedmont before
dissipating with the loss of daytime heating. A cold front
extending from the eastern Great Lakes into the Ohio Valley will
push into the area late tonight with the potential for
additional showers across our northwestern CWA during the
overnight.

A pronounced shortwave trough over the Great Lakes will
progress east towards Maine through Thursday morning. This will
push a surface front into our region late tonight and Thursday.
The synoptic models remain in decent agreement at 5h, and show
the shortwave and advancing surface front. The front is forecast
to enter the northwestern CWA after midnight tonight, briefly
slowing across NC/VA Thursday morning, as it becomes parallel to
the upper wind flow. It finally gets a push farther south into
the Carolinas Thursday night as more energy passes through the
base of the upper trough digging off the New England Coast.

Models hang onto a threat of showers/few storms until the front
clears the forecast area.

Temperatures are expected to remain mild tonight, above 60,
followed by a near normal sort of day Thursday with a highs in
the 70s mountains and 80s lower elevations.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
As of 330 PM EDT Wednesday...

By thursday evening, only some isolated linger showers, and a few
storms will remain across the far southern and southeastern sections
of the forecast area as the cold front continues to push south of
the region. High pressure will build into the Ohio Valley, and also
along the lee of the Appalachians on Friday. An inverted trough is
expected to persist though across the Northern Mountains of north
Carolina south into the Smokies. Late afternoon isolated showers and
storms are expected here, but should diminish quickly after sunset.
Friday night into Saturday an axis of an upper ridge will be
advancing eastward toward the region, and high pressure at the
surface will be strengthening. Look for a trend towards higher
temperatures. Isolated showers and storms still cannot be ruled out
over the Northern Mountains of North Carolina.

High temperatures will trend warmer during this portion of the
forecast. By Saturday Highs will range from around 80 to the lower
80s across the mountains with low to mid 80s across the Piedmont.
Low temperatures will trend cooler thanks to drier air making its
way into the area in association with the surface high pressure.
Lows Saturday night/Sunday morning are expected to be in the low to
mid 50s across the mountains with readings around 60 to the lower
60s across the Piedmont.

Confidence during this portion of the forecast is moderate to
high.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
As of 345 PM EDT Wednesday...

A broad upper ridge is expected to shift eastward from the
Mississippi Valley to over the Tennessee/Ohio Valley late this
upcoming weekend into early next week. This will bring a dome of
much warmer air over the area. There are discrepancies as to how
long the ridge will hold fast before a shortwave trough from over
the Great Lakes region cuts through the top of the ridge and heads
southeast into our region. The GFS is very agressive on this
solution occuring Tuesday.  Its Canadian counter part shows a
feature of similar strength, but arriving about 24 hours later. The
European solution is more subtle, but still there nonetheless,
arriving with similar timing as the Canadian solution.

Despite the position of the ridge, the area is not expected to be
precipitation-free during the time that it is centered over, or
close to over, the area. Low level moisture will continue still be
plentiful across the area and there will be plenty of surface
heating. We are expecting diurnal convection to fire Sunday and
Monday afternoons, especially across the mountains where
orographical influence will generate better coverage than across the
Piedmont. Temperatures both of these days will average five to ten
degrees above normal.

Tuesday is a bit of a question given the above discussion. The
consensus of the model solutions is leaning towards a slower arrival
of the shortwave trough. Our forecast will continue to reflect
diurnal convection with temperatures similar in magnitude to those
of Monday.

With model consensus leaning more towards Wednesday for the passage
of the shortwave trough, anticipate greater coverage of showers and
storms, abundant cloud cover, and temperatures slightly above normal.

Forecast confidence during this portion of the forecast is moderate
through Monday with low to moderate confidence Tuesday and Wednesday.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
As of 100 PM EDT Wednesday...

Cold front over the Ohio Valley will approach the Mid-Atlantic
region this afternoon. This will freshen-up the low level
southwesterly winds this afternoon with gusts of 15 to 20 mph.
Abundant low level moisture over the mountains is expected to
morph into scattered showers and thunderstorms, but lacking any
significant organization. A more organized line of thunderstorms
will accompany the cold front as it pushes southeast across
PA/OH/IN. This organized line of thunderstorms will enter WV
this evening but is expected to fall apart as it passes over the
WV/VA mountains.

Will keep VCTS at all sites but LYH/DAN mainly in the 18-00z
time frame. Confidence is medium to high that storms will be
near all airports except in the east, where coverage looks
sparse.

Diurnal deep convection fades this evening, but will have to
monitor thunderstorms along front to see how far southeast they
progress tonight before dissipating.

Late tonight, expect some fog to form especially where it rains.
Confidence high enough to have dense fog at LWB, with MVFR to
IFR at BLF/BCB.

.Extended Aviation Discussion...

Front will be south of us Thursday, though close enough where
isolated storms could affect DAN.

High pressure will dominate our weather pattern Thursday night
and Friday. There is minimal potential for notable
precipitation. Late night and early morning mountain and river
valley MVFR fog valley fog is possible.

There could be isolated showers/storms over the weekend but high
pressure should keep it VFR most of the time, except for any
late night fog.

&&

.EQUIPMENT...
As of 400 PM EDT Wednesday...

The NOAA weather radio transmitter in Hinton, West Virginia that
is WXM72 and broadcasting at a frequency of 162.425 MHz is off the
air. Parts are on order to repair the transmitter, but there is
no known time of restoration. We apologize for any inconvenience.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...DS/PM
NEAR TERM...PM
SHORT TERM...DS
LONG TERM...DS
AVIATION...PM
EQUIPMENT...DS
Hazardous weather outlook, Jun 13, 3:44 PM EDT, 2 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
344 PM EDT Wed Jun 13 2018

VAZ007-009>014-018>020-022>024-034-035-045>047-WVZ042>044-507-508-
141945-
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Bedford-Amherst-
Campbell-Appomattox-Buckingham-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
344 PM EDT Wed Jun 13 2018

This Hazardous Weather Outlook is for central Virginia, south
central Virginia, southwest Virginia, west central Virginia and
southeast West Virginia.

.DAY ONE...This afternoon and tonight.

A few storms that fire up through this evening could become strong
to severe. Isolated damaging wind gusts are the main threat, but
isolated large hail cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001>006-018>020-VAZ015>017-032-033-043-044-058-059-141945-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Grayson-Carroll-Floyd-Patrick-Franklin-Henry-Pittsylvania-
Halifax-Charlotte-
344 PM EDT Wed Jun 13 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia, southwest
Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 13, 5:16 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
516 PM EDT WED JUN 13 2018

VAZ033-132145-
Franklin-
516 PM EDT WED JUN 13 2018

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FRANKLIN COUNTY...

Until 545 PM EDT

At 515 PM EDT, radar indicated strong thunderstorms extending from
near Ferrum to near Rocky Mount. Movement was southeast at 5 mph.

Winds in excess of 40 mph and small hail are possible with these
storms.

Locations impacted include...
Rocky Mount...
Sydnorsville...
Ferrum...
Sontag...
and Endicott.

Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3683 8008 3684 8007 3685 8008 3685 8014
      3694 8018 3696 8017 3695 8016 3695 8014
      3699 8013 3702 7983 3686 7966 3682 7995
      3683 8000 3681 8000 3681 8006
TIME...MOT...LOC 2115Z 320DEG 5KT 3694 8006 3695 7991

MBS
Special weather statement, Jun 13, 5:18 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
518 PM EDT WED JUN 13 2018

NCZ003-004-019-020-VAZ016-017-032-132200-
Stokes-Surry-Yadkin-Wilkes-Patrick-Floyd-Carroll-
518 PM EDT WED JUN 13 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SURRY...EASTERN WILKES...NORTHWESTERN STOKES...YADKIN...SOUTHWESTERN
FLOYD...CARROLL AND WESTERN PATRICK COUNTIES...

Until 600 PM EDT

At 518 PM EDT, radar indicated strong thunderstorms extending from
Hillsville to near Love Valley. Movement was east at 20 mph.

Wind gusts up to 50 mph and small hail are possible with these
storms.

Locations impacted include...
Mount Airy...
Elkin...
Fairview...
Flat Rock...
and Yadkinville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3603 8115 3656 8089 3656 8084 3660 8087
      3683 8076 3688 8023 3687 8023 3687 8021
      3605 8061 3606 8098 3603 8106
TIME...MOT...LOC 2118Z 271DEG 18KT 3676 8071 3602 8108

MBS
Special weather statement, Jun 13, 5:36 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
536 PM EDT WED JUN 13 2018

VAZ044-058-132215-
Halifax-Pittsylvania-
536 PM EDT WED JUN 13 2018

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PITTSYLVANIA AND
SOUTHWESTERN HALIFAX COUNTIES...

Until 615 PM EDT

At 535 PM EDT, radar indicated strong thunderstorms extending from
Gretna to near Chatham. Movement was southeast at 20 mph.

Winds in excess of 40 mph and small hail are possible with these
storms.

Locations impacted include...
Halifax...
Chatham...
Gretna...
Blairs...
and Ingram.

LAT...LON 3654 7913 3654 7921 3676 7956 3700 7935
      3687 7884
TIME...MOT...LOC 2135Z 298DEG 19KT 3694 7936 3681 7947

MBS
Special weather statement, Jun 13, 5:38 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
538 PM EDT WED JUN 13 2018

VAZ013-014-017-132215-
Pulaski-Floyd-Montgomery-
538 PM EDT WED JUN 13 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PULASKI...WEST
CENTRAL FLOYD AND SOUTHWESTERN MONTGOMERY COUNTIES...

Until 615 PM EDT

At 537 PM EDT, a strong thunderstorm was located over Claytor Lake
State Park, moving southeast at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Radford...
Indian Valley...
Claytor Dam...
Graysontown...
and Alum Ridge.

LAT...LON 3691 8062 3693 8063 3693 8065 3697 8071
      3710 8057 3702 8032 3684 8052
TIME...MOT...LOC 2137Z 305DEG 9KT 3702 8060

MBS
Special weather statement, Jun 13, 6:00 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
600 PM EDT WED JUN 13 2018

NCZ003-004-020-VAZ016-017-032-033-043-132245-
Stokes-Surry-Yadkin-Henry-Franklin-Patrick-Floyd-Carroll-
600 PM EDT WED JUN 13 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
EASTERN SURRY...STOKES...YADKIN...SOUTHERN FLOYD...SOUTHEASTERN
CARROLL...WESTERN HENRY...SOUTHWESTERN FRANKLIN AND PATRICK
COUNTIES...

Until 645 PM EDT

At 559 PM EDT, radar indicated strong thunderstorms extending from
Willis to Boonville. Movement was east at 20 mph.

Wind gusts up to 50 mph and small hail are possible with these
storms.

Locations impacted include...
Mount Airy...
Fairview...
Flat Rock...
Yadkinville...
and Dobson.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3615 8084 3692 8050 3696 7984 3626 8015
      3626 8045 3622 8043 3614 8044 3610 8051
TIME...MOT...LOC 2159Z 271DEG 18KT 3685 8045 3622 8073

MBS
Special weather statement, Jun 13, 6:15 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
615 PM EDT WED JUN 13 2018

VAZ017-132230-
Floyd-
615 PM EDT WED JUN 13 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FLOYD COUNTY...

Until 630 PM EDT

At 615 PM EDT, a strong thunderstorm was located over Alum Ridge,
moving southeast at 15 mph.

Winds in excess of 40 mph and small hail are possible with this
storm.

Locations impacted include...
Alum Ridge.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3692 8054 3701 8045 3695 8028 3684 8043
TIME...MOT...LOC 2215Z 304DEG 15KT 3694 8044

MBS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 2:43 PM EDTSpecial Weather StatementRNKCity of Roanoke, City of Salem32 min
Jun 13, 3:21 PM EDTSpecial Weather StatementRNKCity of Roanoke24 min
Jun 13, 3:49 PM EDTSpecial Weather StatementRNKFranklin26 min
Jun 13, 4:15 PM EDTSevere Thunderstorm WarningRNKFranklin60 min
Jun 13, 4:21 PM EDTAreal Flood AdvisoryRNKFranklin3 hr
Jun 13, 4:26 PM EDTSpecial Weather StatementRNKCarroll, City of Galax64 min
Jun 13, 4:53 PM EDTSpecial Weather StatementRNKBedford37 min
Jun 13, 5:16 PM EDTSpecial Weather StatementRNKFranklin29 min
Jun 13, 5:18 PM EDTSpecial Weather StatementRNKCarroll42 min
Jun 13, 5:36 PM EDTSpecial Weather StatementRNKHalifax, Pittsylvania39 min
Jun 13, 5:38 PM EDTSpecial Weather StatementRNKFloyd37 min
Jun 13, 6:00 PM EDTSpecial Weather StatementRNKPatrick45 min
Jun 13, 6:15 PM EDTSpecial Weather StatementRNKFloyd15 min
Jun 13, 6:42 PM EDTAreal Flood AdvisoryRNKFloyd111 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.